Page 1

PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism.

Contact person in Galicia: Sandra Touza David Telephone number: 0031 645 916875 Email address: info@ponlecaraalturismo.com

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

Pรกgina 1


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism.

2011 Programme activities and workshop around Galicia: 1ºday: Arrive to Santiago Airport. 2ºday: Departure at the Hotel at 08:30. Arrive to VIMIANZO CASTLE at 10:00.

Open hours: 10:00-14:00// 16:00-18:30 Free entrance. CRAFTMAKERS:

10:00-11:00 María Isabel: Rey straw braiding Price: Duration: Note: Maximum numbers:

0€ per craft workshop, per group up to 60 minutes in each workshop Large groups are divided up into 10 + 10 people 22

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

Página 2


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism.

11:00-12:00 Carmen Riveiro: Linnen weaving Price: Duration: Note: Maximum numbers:

0€ per craft workshop, per group up to 60 minutes in each workshop Large groups are divided up into 10 + 10 people 22

12:00 Departure from Vimianzo 12:45 Arrive to Camariñas 13:30-14:30 Time for eat in a Local Restaurant, Villa de Oro.

1º: Codfish Pie and Croquettes 2º: Rice with lobster or monkfish with clams or noodles with prawns. Refreshments , Ribeiro Wine, dessert and Coffee. Price per pax: 22 €/pax 14:30-15:30 Free Time 16:00-17:00 Professional Asoc. De Palilleiras de Camariñas

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

Página 3


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism. Camariñas Bobbin Lace, Crafts and Gifts. President: Virtudes Rodriguez. Lacemaker. Price: Duration: Note: Maximum numbers:

0€ per craft workshop, per group up to 60 minutes in each workshop Large groups are divided up into 10 + 10 people 22

17:00- 18:00 Visit to the Encaixe de Camariñas Museum.

Guided tour Lacemaking Museum. Price: Duration: Note: Maximum numbers:

1€ per pax up to 60 minutes in each workshop group of 20 people is available 22

18:30 Departure to the Hotel in Santiago de Compostela. It takes 2 hours arrives from Camariñas to Santiago de Compostela by Bus. 20:30 Time to have a break and go for a walk around the old town where there are many local Restaurants with tapas and pinchos.

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

Página 4


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism. 3ºday A Coruña- Culleredo. CRAFTMAKERS: 09:30-10:30 Concha Canoura : Lace designer, writer and Artist.

Price: Duration: Note: Maximum numbers:

0€ per craft workshop, per group up to 60 minutes in each workshop Large groups are divided up into 10 + 10 people 22

11:00- 12:00 Maria del Pilar Castiñeira: Borduurster

Price: Duration: Note: Maximum numbers:

0€ per craft workshop, per group up to 60 minutes in each workshop Large groups are divided up into 10 + 10 people 22

12:00-13:30 Go for a walk through the Burgo Ría.

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

Página 5


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism.

14:30-15:30 Time for eat in a local Restaurant and free time. Manolo House. Homemade cooking Spanish tortilla, meat and potatoes, and salad Price: 12 €/pax

16:00 -17:30 Visit to a Javier and Fina, weavers.

CRAFTMAKERS: Javier Rodriguez: Gobelin weavers and macrame workshop. Fina Sedes: Gobelin weavers and macrame workshop. Price: Duration: Note: Maximum numbers:

250€ workshop, per group up to 1h30min in each workshop group of 20 people is available 22

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

Página 6


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism.

18:00-18:45 Visit the Tower of Hercules, declared a World Heritage Site

Price: Duration: Note: Maximum numbers:

1.50 â‚Ź/pax up to 45min group of 20 people is available 22

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

PĂĄgina 7


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism.

18:45-19:30 Elevador del Monte de San Pedro. Spectacular views of the city of La Coruna and promenade Price: Duration: Note: Maximum numbers:

3.00 €/pax up to 30 min group of 20 people is available 22

20:30 Time for have a break in one of the most important Restaurants- Bar where just have local beer and water and local food. Estrella Galicia Beer Restaurant. Price:

5.00 €/pax drink + pinchos

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

Página 8


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism. 4ºday Lugo 09:30 -11:30 Visit to the “CentrAD”, Guided tour in English of costume Exhibition.

Price: Duration: Note: Maximum numbers:

0€ per craft workshop, per group up to 1h,30min minutes group of 20 people is available 22

14:00-16:00 Time for eat in a local Restaurant O Portalón and free time. Homemade cooking: Galician Soup, Grilled meat, paella, tripe, sausage and cooked vegetables and drinks.

MENU: 9 € per pax.

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

Página 9


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism.

16:30 -17:30 Visit to a Haverdashery “Lola Botona”

CRAFTMAKERS: Encarna and Angeles. Workshop available for this day is: Patchwork Price:

0€ per craft workshop, per group

Duration: Note: Maximum numbers:

up to 1 hour. group of 20 people is available 22

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

Página 10


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism.

17:30 Visit to a Knitting yarns and tools Shop. Amaños. 18:00 Visit to Casa Alvarinho, is a shop that sell household linen. 18:30 Visit to a Antique Shop, to see and buy some antique tools. 19:00 Visit to one of the most oldest bakeries of Galicia.  

Pinchos for 22 pax: 70 Euros Drinks will be pay at the time.

5ºday Triacastela- Samos-Astorga 10:00 Visit to the Samos Monastery, with 1500 years of monastic life almost without interruption, the Abbey houses the history of many nations and people who passed through it, Celtic, Swabians, Visigoths, Muslims, saturated, Leonese, Castilian, French, etc Guided tour in English.

Price: Duration: Note: Maximum numbers:

3€ per pax up to 1 hour. Group of 20 people is available. 22

13:00-14:00 Visit to a blanketfactory and outlet/ wool for sale (Val de San Lorenzo) CRAFTMAKERS: Laurentino de Cabo Cordero Price: Duration: Note: Maximum numbers:

0€ per group up to 1 hour. group of 20 people is available 22

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

Página 11


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism.

14:00 Time for eat in a local Restaurant “La lecheria”, It's a beautiful house that preserves the architecture maragata. It has a shop where you can find Maragatas typical crafts and fabrics.

Home made cooking: Cocido Maragato: meat, vegetables, soup and sausages. Drinks, desserts and coffee. Price per pax: 23€

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

Página 12


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism.

16:00-17:00 Visit to the Comunal, the Textile interpretation center.

Price: Duration: Note: Maximum numbers:

50€ per group up to 1 hour. group of 20 people is available 22

17:00-17:45 Visit to Batán textil Museum. English guided tour of exhibition carded and yarn. Is an authentic live museum.

Price: Duration: Note: Maximum numbers:

2 € per pax. up to 1 hour. group of 20 people is available 22

18:00-19:00 Visit to the Chocolate Museum ( Astorga) Price: Duration: Note: Maximum numbers:

1€ per pax. up to 1 hour. group of 20 people is available 22

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

Página 13


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism. 17:00-18:00 Gaudi Palace- Astorga

Visit to the Gaudí Palace, The building is at present the seat of the "Museo de los caminos " (Museum of the ways) and show an interesting collection of sculptures of Renaissance and baroque in polychrome wood and silverware and gold liturgical elements. Price: Duration: Note: Maximum numbers:

2€ per pax. up to 1 hour. Large groups are divided up into 10 + 10 people 22

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

Página 14


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism. 6ºday Barco de Valdeorras -Monforte de Lemos – Sober 11:00 Visit to a Home Boutique, where sells hand embroidery. CRAFTMAKERS: Marina Garcia, Shop with yarns and tools. Price: Duration: Note: Maximum numbers:

0€ per group up to 1 hour. group of 20 people is available 22

12:00 Visit to “En Lá” in Monforte de Lemos. CRAFTMAKERS: Pilar Rodrigues, Felt maker demonstration. Price: Duration: Note: Maximum numbers:

1.50€ per pax up to 1 hour. group of 20 people is available 22

13:30-16:30 Eat at Adega Algueira .It is a restaurant with wine cellar with wine tasting. Received several awards at European level for the best red wine Price: Duration: Note: Maximum numbers:

20€ per pax wine tasting included. up to 1 hour. group of 20 people is available 22

16:30-17:30 Visit to a Pottery Center in Sober. CRAFTMAKERS: Elias Torres, Potter who works with resin glaze. Price: Duration: Note: Maximum numbers:

1,50€ per pax up to 1 hour. group of 20 people is available 22

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

Página 15


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism.

7º day Cristosende with Anna Champeney and Luis Grau WELCOME TOURS AC Estudio Textil weaving workshop and / or Lluis Grau Basketry workshop A personal introduction to the work and craft vision of Anna Champeney and Lluis Grau in their craft workshops. Includes live craft demonstration, explanations of how they design and make their work, question and answer sessions, and a chance to see and buy or commission their work. Special focus of the tour is on their approach to reviving local weaving and basketry techniques and forms in danger of extinction. Price: Duration: Extras: Note: Maximum numbers:

85€ per craft workshop, per group up to 60 minutes in each workshop Refreshments - see pinchos menu Large groups are divided up into 10 + 10 people 22

8º day LECTURE-DEMONSTRATION: TWO SPANISH DYES - LICHEN PURPLE + COCHINEAL Estudio Textil

AC

In this combined historical talk and practical dye demonstration Anna shares her knowledge of two very unusual and ancient Spanish dyes: the magnificent purple orchil lichen dye and glorious pinks and reds of the cochineal beetle dye. This is a practical dye session and talk all in one which can be enjoyed by everyone. 150€ per person 60 - 90 minutos Refreshments – see pinchos meno 22

Price: Duration: Extras: Maximum numbers:

9 º day SPANISH BASKETRY COURSE A: “SPINNERS´” BASKET (CHESTNUT WOOD) Lluis Grau An ideal first basketry course using strips of wood that have already been selected and prepared for you. A wonderful and unusual reminder of your visit as this basket is originally from this area of Spain. Price: Duration: Extras: Maximum numbers: Minimum numbers:

105€ (including materials and free tea and coffee) 2 morning or afternoon sessions Refreshments – see pinchos meno 8 2

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

Página 16


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism. 10º day Cristosende-Ourense-Allariz- Xinzo de Limia (Parada de Outeiro)-Vigo 10:30 -11:00 Visit to Linnen and weaving on vertical looms shop and demonstration. CRAFTMAKERS : Victoria Montenegro is a weaver. Price: 350€ per group + IVA** Duration: up to 1 hour 30 min. Note: group of 20 people is available Maximum numbers: 22 ** Included in the price a homemade local produce “Pinchos” from the garden, if it doesn´t rain. 11:30 -13:00 Visit to the Roman Baths” Termas Chavasqueira”. Price: Duration: Note: Maximum numbers:

3.80€ per pax up to 1 hour 30 min. group of 20 people is available, Use of towel, bathrobe, slippers and bathing suit 22

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

Página 17


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism.

14:00-15:30 Restored Mill Restaurant.

Menu A: 1º Salad, endive, Roquefort cheese and ham croquettes 2º Beef with mushrooms, braised casserole, Almond Cake, white and red wine, water and coffee Price: 20 € / pax Menu B: 1ºAssorted pies of codfish, zorza meat, cuttlefish, mushrooms and prawns. 2ºVegetables and fish cake, chocolate mousse, water, coffee Price: 20 € / pax

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

Página 18


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism.

16:30-18:30 Visit to Eirada rural Development Center. Demostration of the traditional process of the elaboration of flax yarn by women belonging to the rural development center Eirada. CRAFTMAKERS : Victoria Montenegro is a weaver. Is a workshop where visitors actively participate in the processing flax work and is enternained with music. Price group: 400 €+ IVA Band with tambourines: 300 € +IVA

30 Sept 11ºday Vigo 10:00-11:00 Visit to a Craft shop where they work with leather and wood. CRAFTMAKERS: Nieves Costilla, leather work. Price: Duration: Note: Maximum numbers:

0€ per pax up to 1 hour. group of 20 people is available 22

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

Página 19


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism.

11:00-12:00 Tour around Vigo´s Old Town. Port facilities-Footbrigde-Berbés Fishermen´s Neighbordhood-The Olive-City Hall-Constitución Place-Santa Maria Cathedral- La Piedra Flea Market-Port facilities.

Price: Duration: Note: Maximum numbers:

42€ per pax up to 1 hour. Large groups are divided up into 10 + 10 people 22

All tours including: Segway Unit Official Segway Instructor – Training Segway Approved Helmet Civil liability Insurance.

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

Página 20


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism. 13:00-14:30 Time for eat in a Local Restaurant. Marisquería Bahia Specialist in seafood paella. Price per pax: 15-20 €

16:00 -18:00 Visit to Sattua-Alento, Leather work and Demo in workshop for disabled people. CRAFTMAKERS: Dolores Alonso Price: Duration: Note: Maximum numbers:

4€ per pax up to 2 hour. group of 20 people is available 22

18:30 -20:30 Spanish and Galician Dialect Lesson according to Textil Language. Teacher: Ana Montenegro. Language School. Price: Duration: Note: Maximum numbers:

12€ per pax up to 2 hour. group of 20 people is available 22

20:30-21:30 Dinner at “Gula Restaurant” where they prepared “Pulpo a Feira”

Price: 10 € per pax with wine and refreshment included.

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

Página 21


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism. 12ºday Teo-Santiago de Compostela 10:00-11:00 CRAFTMAKERS: Pilar Vallejo, silk weaver of shawls. Price: Duration: Note: Maximum numbers:

0€ per pax up to 1 hour., 30 min each group Large groups are divided up into 10 + 10 people 22

10 people: Go for a walk in Sestelo Village. Sestelo village is masterfully integrated in scenic rural Galicia, this charming tourist village itself as the perfect choice for lovers of tranquility and welfare, you will find in this bucolic setting.

11:30-12:30 CRAFTMAKERS: Monse Liñares, demonstration costume making and shop. Price: Duration: Note: Maximum numbers:

0€ per pax up to 1 hour., 30 min each group Large groups are divided up into 10 + 10 people 22

13:00-14:30 Time for eat in the “Café Casino Museum” in Santiago de Compostela. Price: Note: Maximum numbers:

15-20 € per pax group of 20 people is available 22

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

Página 22


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism. 16:00 Visit to one of the most delicious chocolate shop, Mora Shop. 16:30 Visit to a linnen thread fabric. CRAFTMAKERS: Carmen , linen thread,fabric and lace. Price: Duration: Note: Maximum numbers:

0â‚Ź per pax up to 1 hour., 30 min each group Large groups are divided up into 10 + 10 people 22

17:00 Visit to a traditional costumes and Galician crafts shop in Santiago de Compostela. Mouga. 17:30 Visit to a Ceramic and silver shop. Amboa. 18:00 Visit to a Lace equipment Shop.Bolillos. 18:30 Visit to a Knitting wool and embroidery yarns shop. 19:00 Visit to a Weaving, embroidery, and lace shop. 19:30 Visit to Sargadelos, very famous shop of Galician Ceramic.

20:00 Visit to a Baskets shop. La Rabeada

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

PĂĄgina 23


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism.

20:30 Visit to “Lar das Meigas “, very famous celtic music and Galician Crafts shop. Theatrical Queimada with live music with a bagpiper and a witch and the traditional Galicia magic spell. Price: 10 € per pax

22:00 Dinner in Santiso´s Restaurant, is this Restaurant you can experience ancient traditions of Galicia , and the story seems to be alive in its walls.

Price: 10 € per pax.

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

Página 24


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism. 13ºday Santiago de Compostela-Teo 11:00-12:00 Visit to the Pobo Galego Museum, “Local Galician Museum”

Price: Duration: Note: Maximum numbers:

0€ per pax up to 1 hour., 30 min each group group of 20 people is available 22

Free day for last minute shopping and for Visit the Cathedral of Santiago and the old town.

At night at the Hotel, if there is enough space. 1º option: 

Pesdelan, GROUP Galician and Portuguese tradition that puts the audience up to dance.

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

Página 25


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism.

2º Option:“Cantigas e Agarimos” Traditional music and Galician dance group.

3 º Option: “Parade Regional Costumes”

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

Página 26


PUT A FACE TO TOURISM, Routes accompanied by bilingual professionals. Sustainable, accessible and community Tourism.

2012 Programme activities and workshop in Galicia www.ponlecaraalturismo.com

Pรกgina 27


Put a face to Turism - Textile trips Galicia  

2012 Activities and workshop in Galicia http://www.ponlecaraalturismo.com

Advertisement
Read more
Read more
Similar to
Popular now
Just for you